The Michigan Mathematical Journal

The basic geometry of the manifold of Riemannian metrics and of its quotient by the diffeomorphism group.

Daniel S. Freed and David Groisser

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 3 (1989), 323-344.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004004

Digital Object Identifier
doi:10.1307/mmj/1029004004

Mathematical Reviews number (MathSciNet)
MR1027070

Zentralblatt MATH identifier
0694.58008

Subjects
Primary: 58D17: Manifolds of metrics (esp. Riemannian)
Secondary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]

Citation

Freed, Daniel S.; Groisser, David. The basic geometry of the manifold of Riemannian metrics and of its quotient by the diffeomorphism group. Michigan Math. J. 36 (1989), no. 3, 323--344. doi:10.1307/mmj/1029004004. https://projecteuclid.org/euclid.mmj/1029004004


Export citation